# SDR DALA2023061604899

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INSIDE JAMB STA Y=160 ON TOP OF PASSENGER ENTRANCE DOOR L1. SUMMARY OF NRC 00143: CRACKED INSIDE JAMB ON TOP OF PASSENGER ENTRANCE DOOR L1 WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-01-0G. (LP #2818186)
